On Dec. 29th, 2011 I had what I thought would be my last period for awhile. It was heavy for about 5 days. I received the Depot Lupron shot on Jan 5th. After the 5 days of my period, I contintued to spot up until January 11th. Once I quit spotting, I thought I would not have my period again until my 6 shots of Depot Lupron were finished. However, on Jan. 20th, 2012 I started my period! It is very heavy like my other periods. I had 6 depot lupron shots in 2005 and 6 in 2008. During those rounds, I did not have my period after the first shot.
Lupron Depot - Why am I having my period when I had a depot lupron shot?
Question posted by jjmj on 22 Jan 2012
Last updated on 31 December 2019
I had a lupron depot 11.25mg shot on 8/5/2019 and got my period 1 day after since I stopped oral contraceptives as the same time. Doctor told me it takes 2weeks to kick in so I expected it to be my last period. Now on 9/7/2019 I’m bleeding and cramping again, just like a normal period. This is freaking me out and it’s on Saturday. Will have to wait till Monday to call my doctor.
I would speak to your doctor. I just finished three months of lupron before my surgery. I did not get my period but everyone is different. I was so worried about taking the lupron because of the side effects, but for me it made my surgery a success and I would take it again if I had to. I wish you the best of luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.